Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Uniqueness of the projective plane of order eight


Authors: Marshall Hall, J. Dean Swift and Robert J. Walker
Journal: Math. Comp. 10 (1956), 186-194
MSC: Primary 50.0X
MathSciNet review: 0084142
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 50.0X

Retrieve articles in all journals with MSC: 50.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1956-0084142-0
PII: S 0025-5718(1956)0084142-0
Article copyright: © Copyright 1956 American Mathematical Society